# SDR GTIA2025030338770

- Difficulty date: February 27, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 7,922 hours, 3,432 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED PLASTIC BURNING SMELL IN AFT CABIN SMELL WENT AWAY WHEN COFFEE MAKER WAS TURNED OFF, BUZZING SOUND ALSO REPORTED AND ALSO WENT AWAY WHEN COFFEE MAKER WAS TURNED OFF ( COFFEE MAKERS )--
